# SDR DALA2024081508184

- Difficulty date: August 11, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 97,288 hours, 24,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 L2 EXIT SIGN FELL OFF THE DOOR. CORRECTIVE ACTION: RESECURED L2 EXIT SIGN AS PER B757 AMM 33-22. OPS CHK NML. (5764258)
